# SDR P5CA2020010900007

- Difficulty date: January 5, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,767 hours, 21,280 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER JUMPSEAT O2 MASK DOES NOT TEST.( PULLED OUT AND RESTORED O2 MASK AND BOX, TEST OK IAW AMM 35-11-00/501.  )
